# SDR COMA9610140

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Part number: 12012347001
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG OUTBOARD DOOR HANGING OPEN AND WILL NOT CLOSE.  REPLACED BROKEN LATCH ASSY.
